Patient :My husband had a bad anxiety attack. They gave him celexa and lorazepam. he is scared to take meds. It took the celexa and felt bad, dizzy shaking and tensed was really scared and could not sleep. What should he do? Will it take a while to get use to?
Thanks for using "Ask The Doctor" for posting your query.
Celexa is a good drug for anxiety disorder and quite safe. The symptoms that you are describing of feeling tensed, dizzy and shaking are generally not associated with celexa. None-the-less it would be wise to let your primary doctor be informed and then the doses need to be either reduced to 10mg or the medicine needs to be changed. The other medicines which can be used in this case are escitalopram, mirtazapine or venlafaxine. You may meet his doctor and discuss these treatment options.
Do meet your doctor.
Hope this helps,
Wish you a good health.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.